American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 121 found      Go to page: 1 2 3 4 5

[61] O. E. Shcherbakova. Asymptotic behavior of increments of random fields. Theor. Probability and Math. Statist. 68 (2004) 173-186. MR 2000647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] K.-H. Indlekofer and O. I. Klesov. The complete convergence in the strong law of large numbers for double sums indexed by a sector with function boundaries. Theor. Probability and Math. Statist. 68 (2004) 49-53. MR 2000394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] A. N. Frolov. The Erdös--Rényi law for renewal processes. Theor. Probability and Math. Statist. 68 (2004) 157-166. MR 2000645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Ryszard Jajte. Individual ergodic theorem for unitary maps of random matrices. Proc. Amer. Math. Soc. 132 (2004) 2475-2481. MR 2052428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] N. Etemadi and A. Lenzhen. Convergence of sequences of pairwise independent random variables. Proc. Amer. Math. Soc. 132 (2004) 1201-1202. MR 2045438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Xia Chen. Limit theorems for functionals of ergodic Markov chains with general state space. Memoirs of the AMS 139 (1999) MR 1491814.
Book volume table of contents   

[67] Magda Peligrad. Maximum of partial sums and an invariance principle for a class of weak dependent random variables. Proc. Amer. Math. Soc. 126 (1998) 1181-1189. MR 1425136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Endre Csáki, Antónia Földes and Pál Révész. Strassen theorems for a class of iterated processes. Trans. Amer. Math. Soc. 349 (1997) 1153-1167. MR 1373631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] J. Aaronson, R. Burton, H. Dehling, D. Gilat, T. Hill and B. Weiss. Strong laws for $L$- and $u$-statistics. Trans. Amer. Math. Soc. 348 (1996) 2845-2866. MR 1363941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Jorge D. Samur. Some remarks on a probability limit theorem for continued fractions. Trans. Amer. Math. Soc. 348 (1996) 1411-1428. MR 1344212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Alexander R. Pruss. Randomly sampled Riemann sums and complete convergence in the law of large numbers for a case without identical distribution. Proc. Amer. Math. Soc. 124 (1996) 919-929. MR 1301524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] De Li Li, M. Bhaskara Rao and R. J. Tomkins. A strong law for $B$-valued arrays . Proc. Amer. Math. Soc. 123 (1995) 3205-3212. MR 1291783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Qi Man Shao. On a conjecture of R\'ev\'esz . Proc. Amer. Math. Soc. 123 (1995) 575-582. MR 1231304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Xuming He and Gang Wang. Law of the iterated logarithm and invariance principle for $M$-estimators . Proc. Amer. Math. Soc. 123 (1995) 563-573. MR 1231036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Bernard Heinkel. The strong law of large numbers: a weak-$l\sb 2$ view . Proc. Amer. Math. Soc. 123 (1995) 273-280. MR 1213860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Walter Philipp. Empirical distribution functions and strong approximation theorems for dependent random variables. A problem of Baker in probabilistic number theory . Trans. Amer. Math. Soc. 345 (1994) 705-727. MR 1249469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Miklós Csörgő, Zheng Yan Lin and Qi Man Shao. Path properties for $l\sp \infty$-valued Gaussian processes . Proc. Amer. Math. Soc. 121 (1994) 225-236. MR 1231032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] W. Bryc and W. Smoleński. Moment conditions for almost sure convergence of weakly correlated random variables . Proc. Amer. Math. Soc. 119 (1993) 629-635. MR 1149969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] I. Berkes. Critical LIL behavior of the trigonometric system . Trans. Amer. Math. Soc. 338 (1993) 553-585. MR 1099352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Jon Aaronson, Manfred Denker and Albert M. Fisher. Second order ergodic theorems for ergodic transformations of infinite measure spaces . Proc. Amer. Math. Soc. 114 (1992) 115-127. MR 1099339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] H. Jerome Keisler. A law of large numbers for fast price adjustment . Trans. Amer. Math. Soc. 332 (1992) 1-51. MR 1046836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Robin Pemantle. When are touchpoints limits for generalized P\'olya urns? . Proc. Amer. Math. Soc. 113 (1991) 235-243. MR 1055778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Jon Aaronson and Manfred Denker. Upper bounds for ergodic sums of infinite measure preserving transformations . Trans. Amer. Math. Soc. 319 (1990) 101-138. MR 1024766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] J. E. Yukich. Optimal matching and empirical measures . Proc. Amer. Math. Soc. 107 (1989) 1051-1059. MR 1000171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Shlomo Levental. A proof of Liggett's version of the subadditive ergodic theorem . Proc. Amer. Math. Soc. 102 (1988) 169-173. MR 915738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] WanSoo T. Rhee and Michel Talagrand. Exact bounds for the stochastic upward matching problem . Trans. Amer. Math. Soc. 307 (1988) 109-125. MR 936807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] F. Móricz. Strong limit theorems for blockwise $m$-dependent and blockwise quasi-orthogonal sequences of random variables . Proc. Amer. Math. Soc. 101 (1987) 709-715. MR 911038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] S. Ramakrishnan. A finitely additive generalization of Birkhoff's ergodic theorem . Proc. Amer. Math. Soc. 96 (1986) 299-305. MR 818462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Ferenc Móricz. SLLN and convergence rates for nearly orthogonal sequences of random variables . Proc. Amer. Math. Soc. 95 (1985) 287-294. MR 801340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Fumio Hiai. Convergence of conditional expectations and strong laws of large numbers for multivalued random variables . Trans. Amer. Math. Soc. 291 (1985) 613-627. MR 800254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 121 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia